# SDR MALA060277

- Difficulty date: April 27, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Aircraft time: 18,411 hours, 20,331 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 272
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2 YEAR CHECK IN BNA, FOUND UPPER FLANGE OF FRAME AT FS 272 AND RBL 28 IS CORRODED OUT OF LIMITS AND HAS BEEN REPAIRED IAW MESABA EO#S53108.  REF: EAMS WORK ORDER 213767 TASK 1516.
